# SDR DALA2022021701053

- Difficulty date: February 14, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 22,312 hours, 8,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8529258) DURING INSPECTION FOUND EMER. "RED" LIGHTS INOP @ROWS 18-21. ALSO FOUND OVERHEAD EXIT LIGHT INOP. RED EMER. LIGHT @ ROW 18 BROKEN. REPLACED F1 AND F4 FUSES ON M1695 BATTERY CHARGER - POWER SUPPLY PER B-737 AMM 33-51-06-960-804. OVERHEAD EXIT AND ROW 19-21 OPS CHECK GOOD. R/R ROW 18 EMERGENCY LIGHT ASSY.
